# SDR A6WA201140259

- Difficulty date: February 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CENTER ACTUATOR BEAM HAS WEAR FROM LOWER ROLLERS.  REMOVED CHAFING DAMAGE ON LT INBD FLAP VANE CENTER ACTUATOR BEAM IAW REO 601R-51-52-1683.
